# SDR USAABB04079

- Difficulty date: August 14, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - DURING DAILY CHECK, THE LEFT OVERWING FLOOR LIGHT ANNUNCIATORS FAILED TO ILLUMINATE.  MAINTENANCE FOUND THE LOOSE CRIMP CONNECTION ON THE AFT ANNUNCIATOR, AND REPAIRED IT.  (M)
